# SDR FDEA2020083122062

- Difficulty date: July 20, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Mount
- Part number: A54612406600
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ENGINE MOUNT FWD PYRAMID ON LH PYLON PERFORMED REPAIR LOC ON BASE PLATE AND (2E/A) HOLES OF THE BOLTS OF FORWARD   MOUNT RIB 1 ATTACHED FITTING PYRAMID ON LH PYLON IAW EA N. T6-5450-T0355859 P1, #1   ENGINELH FORWARD MOUNT BASE PLATE CORROSION REPAIR AND A300-600 SRM 54-51-81   CONFIG-2 PARAGRAPH 5B. RECHECK REQUIRED FOR (1E/A) FRONT HOLE OF BOLT INBOARD   POSITION SEE SNRM N00694 AND (1E/A) REAR HOLE OF BOLT INBOARD POSITION SEE SNRM   N00705
